Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 160, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 17, 2011, 10:01 PM CDT for Morgan County, Sangamon County, Illinois. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 10:01 PM CDT (03:01 UTC)
- Expired
- Jun 17, 2011, 10:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morgan County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 71 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 601 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
433
WUUS53 KILX 180301
SVRILX
ILC137-167-180345-
/O.NEW.KILX.SV.W.0160.110618T0301Z-110618T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1001 PM CDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
WESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1045 PM CDT.
* AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ALEXANDER...OR 6 MILES EAST OF JACKSONVILLE...AND MOVING EAST AT 15
MPH. ANOTHER INTENSE STORM WAS LOCATED JUST EAST OF WAVERLY...ALSO
MOVING SLOWLY EASTWARD.
* LOCATIONS IMPACTED INCLUDE...
FRANKLIN...ALEXANDER...WAVERLY...NEW BERLIN...LOAMI...AUBURN...
BERLIN...LOWDER...CURRAN AND THAYER.
THOSE ATTENDING THE SANGAMON COUNTY FAIR IN NEW BERLIN ARE IN THE
PATH OF THIS STORM AND SHOULD PREPARE FOR DANGEROUS WEATHER
CONDITIONS.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 67 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3983 8973 3953 8967 3953 8990 3959 9009
3974 9025
TIME...MOT...LOC 0301Z 259DEG 15KT 3970 9011
WIND...HAIL 60MPH 1.00IN
$$
CHURCHILL2 follow-up statements
339
WWUS53 KILX 180323
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT FRI JUN 17 2011
ILC137-167-180345-
/O.CON.KILX.SV.W.0160.000000T0000Z-110618T0345Z/
MORGAN IL-SANGAMON IL-
1023 PM CDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SANGAMON AND EAST CENTRAL MORGAN COUNTIES UNTIL 1045 PM CDT...
AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ALEXANDER...OR 12 MILES EAST OF JACKSONVILLE...MOVING EAST AT 15
MPH. OTHER STRONG STORMS EXTENDED FROM WAVERLY TO LOWDER.
LOCATIONS IMPACTED INCLUDE...
WAVERLY...NEW BERLIN...LOAMI...AUBURN...LOWDER...BERLIN...CURRAN
AND THAYER.
THOSE ATTENDING THE SANGAMON COUNTY FAIR ARE IN THE PATH OF THIS
STORM AND SHOULD PREPARE FOR DANGEROUS WEATHER CONDITIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3959 9003 3974 9025 3983 8973 3953 8967
3953 8990
TIME...MOT...LOC 0322Z 259DEG 15KT 3972 9000
WIND...HAIL 60MPH 1.00IN
$$
CHURCHILL551
WWUS53 KILX 180345
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1045 PM CDT FRI JUN 17 2011
ILC137-167-180355-
/O.EXP.KILX.SV.W.0160.000000T0000Z-110618T0345Z/
MORGAN IL-SANGAMON IL-
1045 PM CDT FRI JUN 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SANGAMON AND EAST
CENTRAL MORGAN COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN AND INTENSE LIGHTNING IS STILL LIKELY WITH THESE
STORMS.
LAT...LON 3959 9003 3974 9025 3983 8973 3953 8967
3953 8990
TIME...MOT...LOC 0323Z 259DEG 15KT 3972 8999
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 8:46 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 17, 8:46 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 846 PM CDT FRI JUN 17 2011 .DISCUSSION... ISSUED 846 PM CDT FRI JUN 17 2011 OUTFLOW BOUNDARY FROM THE EARLIER MCS THAT TRACKED ACROSS THE SOUTHERN HALF OF IL REMAINS FROM AROUND PITTSFIELD TO PARIS. ISOLATED SHOWERS/THUNDER HAVE BEEN DEVELOPING FROM TIME TO TIME ALONG THIS BOUNDARY...AND WILL CONTINUE THIS EVENING. LIGHT RAIN OVER THE NORTH HAS PASSED MAINLY NORTH OF THE AREA NOW. WILL MAKE ADJUSTMENTS TO EVENING POPS BASED ON THESE ISSUES. OVERNIGHT...THE CHANCES FOR CONVECTION INCREASE ESPECIALLY OVER THE SOUTHERN HALF OF THE AREA. A WARM FRONT EXTENDS FROM JUST SOUTH OF KANSAS CITY TO THE FAR SOUTHERN TIP OF IL. SEVERE STORMS HAVE ALREADY BLOWN UP ON THE WESTERN PART OF THE BOUNDARY OVER EASTERN KANSAS. EXPECT THIS ACTIVITY TO CONTINUE TO GROW UPSCALE AND MOVE/PROPAGATE EAST AND SOUTHEAST OVERNIGHT AS THE INCREASING LOW LEVEL JET FEEDS UNSTABLE AIR INTO AND OVER THE FRONT. DIFFICULT TO TELL HOW FAR NORTH INTO CENTRAL IL THESE STORMS WILL GET AS WE ARE CURRENTLY RIGHT UNDER THE AXIS OF UPPER DIFLUENCE. FOR NOW WILL SPLIT THE FORECAST AREA ROUGHLY IN HALF AND HAVE CHANCE POPS IN THE NORTH AND LIKELYS IN THE SOUTH. NO OTHER CHANGES ANTICIPATED. 04 && .AVIATION... ISSUED 615 PM CDT FRI JUN 17 2011 SURFACE PATTERN HAS BECOME QUITE MUDDIED UP FROM PREVIOUS CONVECTION OVER THE PAST SEVERAL HOURS. ONE MCS TRAVELED ACROSS SOUTH-CENTRAL IL EARLIER THIS AFTERNOON...AND SECONDARY CONVECTION HAS DEVELOPED IN ITS WAKE SOUTH OF SPI/DEC/CMI. THIS ACTIVITY SHOULD CONTINUE TO MOVE EAST/SOUTHEAST AND MISS THE TAF SITES THIS EVENING. HOWEVER... VISIBLE SATELLITE IMAGES INDICATE SOME CLEARING/AIRMASS RECOVERY OCCURRING UPSTREAM OVER MO WHERE A WARM FRONT LIES FROM JUST SOUTH OF KANSAS CITY TO THE SOUTHERN TIP OF IL. AIRMASS IS QUITE UNSTABLE NEAR THE BOUNDARY...AND EVEN IF SURFACE-BASED STORMS DO NOT DEVELOP EARLY THIS EVENING...THERE WILL BE A DECENT CHANCE OF ELEVATED MCS DEVELOPMENT LATER TONIGHT AS THE LOW LEVEL JET INCREASES AND LIFTS PARCELS ATOP THE WARM FRONTAL BOUNDARY. WILL THEREFORE INDICATE A LULL IN PRECIPITATION OVER THE TAF SITES THIS EVENING... THEN BRING TEMPO THUNDER TO AT LEAST SPI/DEC AROUND 06Z. MEAN WIND FIELDS SUGGEST AS EASTWARD MOVEMENT TO ANY STORMS THAT DEVELOP...BUT THERE WILL ALSO BE A SIGNIFICANT SOUTHEAST/SOUTHWARD PROPAGATION ELEMENT. SO FOR NOW WILL KEEP PIA/BMI/CMI IN THE VCTS CATEGORY UNTIL STORM EVOLUTION BECOMES BETTER DEFINED. WILL ALSO INDICATE SOME MVFR FOG WITH LIGHT WINDS AND A VERY MOIST BOUNDARY LAYER BY DAWN. THERE SHOULD BE A LULL IN CONVECTION MIDDAY SATURDAY AS THE MORNING ACTIVITY MOVES OUT AND THE ATMOSPHERE RECHARGES OUT WEST. 04 && .PREV DISCUSSION... ISSUED 259 PM CDT FRI JUN 17 2011 MESOSCALE CONVECTIVE SYSTEM THAT WAS ACROSS MISSOURI EARLIER TODAY HAS NOW PUSHED INTO SOUTH CENTRAL ILLINOIS. THIS FEATURE WILL BE AFFECTING THE SOUTHEAST CWA THROUGH MID AFTERNOON. VARIOUS MESOSCALE BOUNDARIES AND FRONTAL SYSTEMS LAID OUT ACROSS THE MIDWEST...WITH THE CWA APPARENTLY BETWEEN THE TWO MAIN SYNOPTIC BOUNDARIES. WITH THE BOUNDARIES REMAINING OVER THE AREA THROUGH THE WEEKEND...PERIODIC THUNDERSTORM CHANCES WILL BE THE PRIMARY FORECAST ISSUE. SHORT TERM...TONIGHT THROUGH SUNDAY... VARIOUS MESOSCALE MODELS INDICATING A PERIOD OF DRY WEATHER THIS EVENING...AS ANOTHER MCS FORMS TO OUR WEST. THIS IS PROJECTED TO ROLL ACROSS THE CWA AFTER MIDNIGHT. ACCORDINGLY...WILL GO WITH HIGHEST POPS DURING THAT TIME...AND WILL ADJUST THE EVENING GRIDS AT THE LAST MINUTE TO REFLECT CURRENT TRENDS. 12Z SYNOPTIC SCALE MODELS NOT SHOWING A LOT OF AGREEMENT BEYOND SATURDAY MORNING...NOT SURPRISING DUE TO THE MESOSCALE FEATURES THAT MAY BE IN PLAY. CONVECTIVE REDEVELOPMENT WILL DEPEND ON HOW MUCH DESTABLIZATION CAN TAKE PLACE...WHICH HINGES ON HOW MUCH CLOUD COVER LINGERS FROM THE OVERNIGHT. AS SUCH...WILL NOT MAKE MUCH CHANGES IN THE RAIN CHANCES THROUGH SUNDAY...WHEN AN AREA OF LOW PRESSURE LIFTS NORTHEAST AND PULLS THE FRONT AWAY FROM THE AREA. THE NAM MODEL IS MOST AGGRESSIVE AND SOUTH WITH THIS LOW. HPC QPF GUIDANCE APPEARS TO BE INFLUENCED BY THIS TRACK...SUGGESTING 2-3 INCHES OF RAIN ON SUNDAY OVER MUCH OF THE CWA. WILL NOT GO QUITE THIS FAR YET...BUT HAVE BOOSTED QPF TOTALS FOR SUNDAY TO AROUND 3/4 INCH OR SO AND WILL REFINE THIS LATER AS THE MESOSCALE INFLUENCES BECOME CLEARER. PWAT VALUES ARE PROGGED TO BE OVER 1.7 INCHES BY THEN...SO HEAVY RAINFALL IS DEFINITELY A CONCERN. TEMPERATURES WILL BE TRICKY DEPENDING ON THE CLOUD COVER...WITH THE NUMERICAL GUIDANCE SHOWING A FAIR AMOUNT OF SPREAD AS A RESULT. WILL FAVOR A MAV/MET BLEND OVER MUCH OF THE CWA...LEANING TOWARD THE WARMER MAV NUMBERS ACROSS THE SOUTHEAST CWA. LONG TERM...MONDAY THROUGH FRIDAY... UPPER RIDGING EXPECTED TO BEGIN BUILDING ACROSS THE MISSISSIPPI VALLEY ON MONDAY. DRY WEATHER IS MOST LIKELY FROM MONDAY AFTERNOON INTO MONDAY NIGHT. GFS/ECMWF IN GOOD AGREEMENT IN STRENGTHENING A CUTOFF UPPER LOW OVER THE CENTRAL PLAINS BY MONDAY NIGHT...SLOWLY PUSHING IT NORTHEAST INTO THE GREAT LAKES INTO THURSDAY. ASSOCIATED COLD FRONT PROGGED TO PUSH THROUGH THE AREA WEDNESDAY NIGHT...ALTHOUGH THE ECMWF IS A BIT FASTER WITH THIS. WEAK TROUGHS ROTATING THROUGH THE GREAT LAKES WARRANT LINGERING SOME SLIGHT CHANCE POPS INTO THURSDAY. AFTER THAT...WILL KEEP DRY CONDITIONS IN THE FORECAST FOR NOW...AS THE PRIMARY STORM TRACK SHOULD BE CLOSER TO THE GREAT LAKES...IN A NORTHWEST FLOW CAUSED BY AN AMPLIFYING RIDGE OVER THE WESTERN PLAINS. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 17, 3:40 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 340 PM CDT FRI JUN 17 2011 ILZ029-031-036-037-040-041-047-049-050-181100- CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL-WOODFORD- 340 PM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A WARM MOIST AIRMASS WILL INTERACT WITH A WARM FRONT TO THE WEST TO BRING THUNDERSTORMS TO THE AREA FOR LATE THIS EVENING AND TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM PEORIA AND DOWN STREAM FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRONTAL BOUNDARY WILL LINGER ACROSS THE AREA THROUGH THE WEEKEND. THE FRONT WILL BE ACCOMPANIED BY A PERIODIC THUNDERSTORM RISK. THERE IS A RISK OF SEVERE STORMS SATURDAY THROUGH SUNDAY NIGHT. AFTER A BRIEF BREAK ON MONDAY...A WEATHER SYSTEM WILL BRING THUNDERSTORM CHANCES BACK TO THE REGION BY TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND INTO TONIGHT. ILZ027-028-030-038-042>046-048-051>057-061>063-066>068-071>073- 181100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL- MCLEAN-MENARD-MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-STARK- VERMILION- 340 PM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A WARM MOIST AIRMASS WILL INTERACT WITH A WARM FRONT TO THE WEST TO BRING THUNDERSTORMS TO THE AREA FOR LATE THIS EVENING AND TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRONTAL BOUNDARY WILL LINGER ACROSS THE AREA THROUGH THE WEEKEND. THE FRONT WILL BE ACCOMPANIED BY A PERIODIC THUNDERSTORM RISK. THERE IS A RISK OF SEVERE STORMS SATURDAY THROUGH SUNDAY NIGHT. AFTER A BRIEF BREAK ON MONDAY...A WEATHER SYSTEM WILL BRING THUNDERSTORM CHANCES BACK TO THE REGION BY TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND INTO TONIGHT. HJS
In the hours before
Special weather statement, Jun 17, 9:33 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 933 PM CDT FRI JUN 17 2011 ILZ050-051-180330- MORGAN-SANGAMON- 933 PM CDT FRI JUN 17 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN AND WESTERN SANGAMON COUNTIES UNTIL 1030 PM CDT... AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WOODSON...OR 6 MILES SOUTH OF JACKSONVILLE...MOVING EAST-NORTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN MORGAN AND SANGAMON COUNTIES...INCLUDING THE CITIES OF WOODSON...FRANKLIN...ALEXANDER...NEW BERLIN...LOAMI AND CHATHAM... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3988 8954 3953 8955 3953 9020 3974 9037 TIME...MOT...LOC 0232Z 250DEG 27KT 3965 9023 CHURCHILL
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:33 PM CDT | Special Weather Statement | ILX | Morgan, Sangamon | 57 min |
| Jun 17, 10:44 PM CDT | Flash Flood Warning | ILX | Morgan, Sangamon | 4 hr |
| Jun 17, 11:40 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 55 min |
| Jun 18, 12:26 AM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 37 min |
| Jun 18, 12:49 AM CDT | Flash Flood Warning | ILX | Sangamon | 4 hr |
| Jun 18, 1:42 AM CDT | Flash Flood Warning | ILX | Cass, Morgan | 3 hr |
| Jun 18, 2:27 AM CDT | Severe Thunderstorm Warning | ILX | Effingham, Jasper | 37 min |
| Jun 18, 2:32 AM CDT | Flash Flood Warning | ILX | Morgan, Sangamon | 20 hr |
| Jun 18, 2:46 AM CDT | Flash Flood Warning | ILX | Clay, Crawford, Cumberland, Effingham, Jasper, Lawrence and 2 more | 12 hr |
| Jun 18, 6:49 AM CDT | Special Weather Statement | ILX | Morgan | 56 min |
| Jun 18, 8:51 AM CDT | River Flood Warning | ILX | Clay, Richland | 16 days |
| Jun 18, 2:16 PM CDT | Flash Flood Watch | ILX | Christian, Clay, Effingham, Jasper, Lawrence, Morgan and 4 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.